| Model Number |
M00555530 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been contaminated and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an expect slimline needle was used in a procedure performed on (b)(6) 2019.According to the complainant, during the procedure, while the needle was being advance down the scope and the tip broke off.The complainant noted that the anatomy was not torturous.It is unknown how this procedure was completed.There was no serious injury nor adverse patient effects reported as a result of this event.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.